Journal Article

Stability of singularly perturbed functional-differential systems: spectrum analysis and LMI approaches

Valery Y. Glizer and Emilia Fridman

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 29, issue 1, pages 79-111
Published in print March 2012 | ISSN: 0265-0754
Published online October 2011 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnr027
Stability of singularly perturbed functional-differential systems: spectrum analysis and LMI approaches

Show Summary Details

Preview

A singularly perturbed linear functional-differential system is considered. The delay is assumed to be small of the order of a small parameter multiplying a part of derivatives in the system. It is `not assumed that the fast subsystem is asymptotically stable'. Two approaches to the study of the exponential stability of the singularly perturbed system are suggested. The first one treats systems with constant delays via the analysis of asymptotic behaviour of the roots of their characteristic equation. The second approach develops a direct Lyapunov–Krasovskii method for systems with time-varying delays leading to stability conditions in terms of linear matrix inequalities. Numerical examples illustrate the efficiency of both approaches.

Keywords: functional-differential system; singular perturbation; exponential stability; spectrum analysis; linear matrix inequality

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.